Skip to main content

I've been on Lexapro for 2.5 weeks. When does the tiredness get better?

3 Answers

audgirlnatown 20 May 2021

I would try it before bed if sleepy. It is known to cause tiredness. But after a month or 2 it might subside. I took it at night as it helped me to go to sleep. But had to stop due to it causing severe bladder pain(didn't have UTI. Was checked. Stopped Lex an 3 days later bladder felt better.).

Votes: +0
Scottj 19 May 2021

I had the tiredness only for about a month. When are you taking your Lexapro? Maybe take it at a different time till you adjust fully.

Votes: +0
WildcatVet 18 May 2021

Hi, sewmodest!
This is from the literature on Lexapro from Drugs.com:
"Side effects have been reported to be generally mild and transient. They are most common during the first 2 weeks of treatment and decrease in intensity and frequency with continued treatment. They generally do not lead to treatment cessation."
The tiredness should be lessening by now but it sometimes takes a bit longer. You should also begin seeing improvements although it can take 4-8 weeks for the drug to become fully effective.
You probably should let your doctor know about the tiredness and also about any progress you're making and get their professional advice.
Best regards and I hope you're feeling better quickly now.
Wildcat

Votes: +0
Drugs.com free discount card

Related topics

lexapro, anxiety

Further information

Similar questions

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.